# SDR FDEA200902190596

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 1229, XCW = 8 TO 20 CENTER WING UPPER PANEL FOUND CORROSION.  REPAIRED AS PER EA NR 1-5710-127459,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
